- Relief from inflammation and painful joints
- Suitable for arthritis, nerve pain and migraines
- Unique ibuprofen formulation
A unique lipid formulation which provides powerful pain relief.
Flarin is a unique ibuprofen that helps to stop pain, relieve swelling and ease stiffness of the joints. This over the counter medicine has been proven to be as effective as prescription strength ibuprofen and will protect the lining of your stomach thanks to its unique lipid formulation. Lipids are fat-like substances that are absorbed by the small intestine rather than the stomach.
Flarin is the ideal treatment for you if you're finding it difficult to walk and haven't responded to support bandages or other painkillers. Because it is an anti-inflammatory, it is effective in reducing the inflammation that may be causing discomfort. These capsules can be used for the relief of muscular pain, joint pain, back pain, nerve pain, migraine, headache, dental pain, period pain and even some cold and flu symptoms.
Features of Flarin lipid ibuprofen 200mg 30 soft capsules
- Fast and targeted pain relief
- Unique lipid formulation
- Suitable for arthritis, nerve pain and migraine
- Reduces inflammation
- Easy to swallow
- 30 soft capsules
- Adults, elderly and children aged 12 years and older
Warnings and cautions
Do not take these capsules if you:
- Are allergic to ibuprofen or any of the other ingredients of this product, aspirin or other related painkillers
- Have had a worsening of asthma, allergic rash or itchy, runny nose when taking similar medicines
- Have (or have had) two or more episodes of a stomach ulcer, perforation or bleeding
- Ever had stomach bleeding or a perforation due to NSAIDs
- Are already taking other drugs that belong to the NSAIDs group
- Are taking aspirin at doses of above 75 mg daily
- Are in the last 3 months of pregnancy
- Suffer from severe heart, liver or kidney disease
Please see your doctor or pharmacist before taking this medicine if you:
- Are elderly, as you may be more likely to suffer from side effects have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
- Are allergic to any other painkiller
- Suffer from systemic lupus erythematosus (a chronic rheumatic disease)
- Suffer from an allergy
- Suffer from inflammation of the intestines (ulcerative colitis, Crohn's disease)
- Are on low dose aspirin (up to 75 mg daily)
- Are a smoker
- Are in the first 6 months of pregnancy
- Are 12-18 years old and have not been drinking fluids or have lost fluids due to continuous vomiting or diarrhoea, as there is a risk of kidney damage
- If symptoms persist or worsen, consult your doctor
How to use
- Initially take 1 or 2 capsules with water.
- Then take 1 or 2 capsules up to 3 times daily as required
- Leave at least 4 hours between doses. Do not exceed 1200mg (6 tablets) in any 24 hour period.
Active ingredients: 200mg Ibuprofen.
Other ingredients: Brilliant Blue (E133), Allura Red (E129), Sorbitol, Hard Fat, Glycerol Monolinoleate.
Delivery and returns
Click & Collect
- Free on all orders over £15
- £1.50 for orders up to £15
- Delivered in 1 working day if ordered before 6pm Monday - 6pm Thursday
- Delivered the following working Tuesday if ordered after 6pm Thursday - 6pm Monday
*Please note: If your chosen pharmacy is in the North West, North East, Yorkshire, the Isle of Man, Channel Islands or Scottish Highlands and Islands your order will take an additional working day to these delivery times. To find out if your pharmacy is impacted click here.
- Free on orders over £30
- £3.99 for orders up to £30
- Delivered in 3-5 working days
Next day delivery
- Free on orders over £60
- £5.99 for orders up to £60
- Delivered Next Day if ordered before 6pm Monday to Friday
- Delivered Tuesday if ordered after 6pm Friday to Sunday
Pharmacy Medicines delivery
Pharmacy Medicines will need to be signed for by someone aged 18 or over. If there isn't anyone in who can sign for your order, you can change your delivery date or redirect it to a local parcel shop using the courier's website or app.
Unfortunately, your order can't be left in a safe place or with a neighbour. The courier will try to deliver three times before they return it to us.
Purchasing in bulk/high unit volume
Please note that when purchasing high unit volumes of single lines (10+ units) that delivery promotions are null and void.
This is as a result of high volume orders not being able to be dispatched via our normal third party fulfilment.
As a result for any excessive bulk orders of single lines we will be in touch regarding your order to discuss further delivery costs that will be incurred.
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here